Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Fever and vomiting, fainting, freezing, right kidney infection. Suggested water drinking. Whats the reason?

Hi, this is the 5th day I have a very high fever (40°), I vomit , when I stand up I feel like fainting . Sometimes I even shake and I m freezing even though I have this high temperature. I have blood in my urine.Yesterday the doctor told me it s a right kidney infection, he gave me pills, told that I have to drink gallons of water. It s still not helping yet and I m starting to feel really scared could you please write me what to do?? Thank you
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, many thanks for the query!
You need to do- CBC, RFT, Urine (Culture & Microscopy),
Random blood sugar level, USG KUB.
You haven't mentioned your age.
Start appropriate antibiotic as per report, take antispasmodics, anti-emetics, diuretics with your Urologist's opinion.
Not gallons but drink water so that at least 2 litres of urine is voided in 24 hrs.
If diabetic, blood sugar levels must be in good control.
Wish you a good health.
Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor